# SDR DALA2014102105690

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1647-1655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET ARE FLOOR SUPPORT CORRODED BETWEEN BS 1647-1655, RBL 57. REMOVED DAMAGE AND INSTALLED NEW FLOOR SUPPORT IAW SRM AND DWG 146N5230, REV D.
